# SDR 2004FA0000817

- Difficulty date: September 23, 2004
- Submitted: October 20, 2004
- Operation: General aviation
- Aircraft: N909G
- Make and model: Grob G 109
- Aircraft serial: 6134
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Mount Bracket
- Part number: G1092805
- Condition: Cracked
- Location: Tail Wheel
- Part time: 700 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRACKET WAS CRACKED AND BROKEN, ALLOWING THE BRACKET TO BECOME LOOSE.  THE TAIL WHEEL ATTACH STUD CONTACTOR TO ELEVATION TORQUE TUBE DAMAGING THE TUB.  RECOMMEND A FLEET WIDE VISUAL INSPECTION FOR CRACKS/ DAMAGE OF BRACKETS/ TORQUE FUSER.
